# SDR MEX2003527

- Difficulty date: November 19, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- System (JASC): 3242 · Brake
- Part: Valve
- Part number: 61791
- Part serial: 1792
- Condition: Cracked
- Location: Nr 3 Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO, DURING TAXI, THE (RT HYD PRESSURE LOW) LIGHT TURNED ON AND RIGHT HYD QTY DROPPED TO ZERO.  DURING INSPECTION  OF NR 3 BRAKE SYSTEM,  LOCKOUT VALVE WAS CRACKED.  VALVE WAS REPLACED IAW MM 32-42-06, TEST CORRECT.
